Hamedani, G.G., Bansal, N., Behboodian. J. and Volkmer, H., The Pitman Inequality for Exchangeable Random vectors, SPL, Vol. 83 (2013), pp. 1825-1829.
Hamedani, G.G., On Certain Generalized Gamma Convolution Distributions II, MSCS, MU, Technical Report No. 484, July 2013.
Hamedani, G.G., On Generalized Gamma Convolution Distributions, JAMSI, Vol. 9 (2013), pp. 5-14.
Hamedani, G.G., Characterizations of distributions of Ratio of Certain Independent Random Variables, JAMSI, Vol. 9 (2013) pp. 15-25.
Hamedani, G.G. and Ahsanullah, M., Characterizations of Continuous Distributions Based on Conditional Expectation of Generalized Order Statistics, Commun. In Statist. Theory-Methods, Vol. 42 (2013), pp. 3608-3613.
The Department of Mathematics, Statistics and Computer Science hosted the NSF-funded Summer 2013 Research Experience (REU) for Undergraduates. This program provides U.S. undergraduates with an intensive, faculty-mentored, summer research experience in the areas of applied mathematics, high-performance computing, statistics, ubiquitous systems and mathematics education. Learn more